# SDR SWAA2022020428023

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT PANEL 140CF HAS CORROSION AT FORWARD EDGE OF THRESHOLD CUTOUT ON BOTTOM SIDE OF PANEL. / PANEL 140 CF FROM AFT CARGO COMPARTMENT FOUND TO BE OUT OF LIMITS DUE CORROSION AND ADITIONAL GOUGES EXCEED 50% OF PANEL AREA IAW SRM 53-00-53-1A-1 AD1 PAR 5; A (1). LOCATED; DRILLED AND FABRICATED FLOOR PANEL FROM 2024T3 CLAD .071' LOT # 1310914-1 IAW DWG # 453A2610 AND AMM 51-21-72-370-804
